# SDR ARWA9703444

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Vent Door
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESS AT FL 350.  CABIN CLIMBED TO 14,000 FT WITH A DIFF PRESS OF 5 PSI.  SUSPECT VENT DOOR OPENED IN FLT.  DESCENDED TO FL 250 AND DIVERTED TO MROC WITHOUT FURTHER INCIDENT.  FOUND NASI VENT DOOR OUT OF RIG.  RERIGGED VENT DOOR IAW DACO M/M 52-36-1 OPS AND LEAK CHECKED ON THE GROUND.
